# SDR 2003FA0000967

- Difficulty date: August 22, 2003
- Submitted: September 24, 2003
- Operation: General aviation
- Aircraft: N775RC
- Make and model: Cessna 402C
- Aircraft serial: 402C0311
- Engine: Cont TSIO520*
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 52000083
- Condition: Broken
- Location: Rudder Control
- Part time: 8,143 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT RUDDER CABLE HAD CHAFED THROUGH ON THE FLEXIBLE BRAKE MASTER CYLINDER LINE.  ROUTING OF THE BRAKE LINE OVER THE RUDDER CABLE PULLEY CAUSED THE CABLE TO FAIL BEFORE THE BRAKE FLEX LINE FAILED.  ACCESS TO EFFECTED AREA IMPOSSIBLE DUE TO LACK OF WORKING AREA.
